Bulletin of the American Mathematical Society

On uniform convergence of Fourier series

Otto Szász

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 50, Number 8 (1944), 587-595.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183506043

Mathematical Reviews number (MathSciNet)
MR0010631

Zentralblatt MATH identifier
0060.17809

Citation

Szász, Otto. On uniform convergence of Fourier series. Bull. Amer. Math. Soc. 50 (1944), no. 8, 587--595. https://projecteuclid.org/euclid.bams/1183506043


Export citation